# SDR ASAA11510340

- Difficulty date: September 1, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 16,942 hours, 5,122 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE EGT FLUCTUATED TWICE ON CLIMB FROM 770 TO 870.  ALL OTHER INDICATIONS NORMAL.  NO EXCEEDANCES.  BITE CHECKED FOR EXCEEDANCES NONE FOUND.  BITE CHECKED NR 2 ENG FOR FAULTS FOUND 77 10852 BOTTOM RT EGT SIGNAL OUT OF RANGE FOR 2 LEGS.  PERFORMED CLEANING INSPECTION FOR CORROSION OF EGT CONNECTORS.  TROUBLESHOOT FOR EGT FAULT.  NO CORROSION FOUND REF MM 77 21 00 201.  PRECAUTION REMOVED AND REPLACED TOP AND BOTTOM RIGHT EGT PROBES REF MM77 21 01.  ACCOMPLISHED EEC TEST AND NR 2 ENGINE IDLE RUN REF MM 73 21 00.  OPS NORMAL.  S1 S4 READS 30.6 21.5 21.9 30.3  RESPECTIVELY.  EGT AT IDLE IS NORMAL AND STABLE.
